# SDR YENA20090921123

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 17,792 hours, 6,166 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452001
- Part serial: XK51601506
- Condition: Failed
- Location: Hf System
- Part time: 21,620 hours, 7,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 707 JFK-SJU - HF RADIO DOES NOT CHANNELIZE NO SIDE TONE RESET C/B CLOCK TONE CHECKS THEN GOES DEAD.  REMOVED AND REPLACED HF TRANSCEIVER IAW AMM 23-11-33, OPS CHECK OK.
